Actron  » Medicine  »
4.5
1 votes
Are you familiar with this?
Feel free to rate it!
  • I visited my gynecologist about this problem last year and he suggested a variety of things, all of which we tried, save for one
  • Not to get too graphic, because I'm sure no one wants to hear about this kind of thing, the problem I experienced had to do with a very tar-like kind of stool that was unpleasant and inconvenient at worst, but I think it's still better than the possible constipation I could've suffered, as he warned me it was a side-effect
  • The only other side-effect I really noticed was that I felt a little tired and a little light-headed from time to time while taking it


    • by Anasuya
      TRUSTWORTHY

      followers:17
      follow
      Ever since I first started menstruating at the tender age of twelve, I have experienced very severe menstrual cramping. Over the years, the cramping has even gained strength in intensity and longevity and instead of lasting only twenty four hours, it now lasts twice as long. I visited my gynecologist about this problem last year and he suggested a variety of things, all of which we tried, save for one.

      He wanted me to try birth control to help ease the discomfort of cramping, but the pills we tried all elevated my blood pressure too high to be considered safe for prolonged use, so a hormonal cure wasn’t in the books for me, I’m afraid. He prescribed motrin 800’s, but I could just take four regular motrin and get the same results.

      If motrin worked well enough in the first place, I wouldn’t have had to see him


      at all, so I told him I’d rather not even waste my money on something I’d still have to double or triple dose for it to be effective at all. Then he suggested an endometreal ablation which would permanently burn away the lining of my uterus and prevent menstruation without the nasty hormonal side-effects of a hysterectomy, but I couldn’t fathom such an invasive procedure for something as simply as two days a month worth of severe cramping.

      We finally settled on trying Actron, or ketoprofen, which is in the ibuprofen anti-inflammatory family, but slightly stronger without having any of the habit-forming effects of stronger drugs like vicoden or demerol or anything like that. It works like an anti-inflammatory and is used to treat everything from arthritis to cramping, and I figured this certainly couldn’t hurt to try.

      My doctor was concerned, because my blood pressure went up ...


      • while using the birth control (even though it’s normally a very respectable 126/70) that it might spike using this so he asked me to visit the local pharmacy every couple days for the first week and use their blood pressure machine to monitor my blood pressure and make sure it didn’t spike and, thankfully, it did not. In fact, I really didn’t notice much of any side-effects at all while taking this, other than a very annoying problem with bowel movements.

        Not to get too graphic, because I’m sure no one wants to hear about this kind of thing, the problem I experienced had to do with a very tar-like kind of stool that was unpleasant and inconvenient at worst, but I think it’s still better than the possible constipation I could’ve suffered, as he warned me it was a side-effect. The only other side-effect I really noticed

        was that I felt a little tired and a little light-headed from time to time while taking it.

        It wasn’t constant, and since I was only taking the medication for the two days a month I cramped, it wasn’t a problem I really needed to consider, especially since my doctor told me these were considered normal reactions. If I had to take this long term for, say, arthritis, however, this would be a problem for me, because I have a feeling the problems i had with my bowel movements would’ve turned into a full-fledged diarrhea or constipation, and the light-headedness would’ve turned into dizziness which I just can’t have working a full time job on my feet.

        But, it did the job it was supposed to do and kept the cramping to a dull roar instead of an outright bombing attack in my gut. I will use this product again in the future.



    • Sidenotes
    • Don't Be Nice. Be Helpful.

    Sorry, there are no related reviews at moment
    The review was published as it's written by reviewer in December, 2009. The reviewer certified that no compensation was received from the reviewed item producer, trademark owner or any other institution, related with the item reviewed. The site is not responsible for the mistakes made. 261812924831131/k2311a1218/12.18.09
    Your use of this website constitutes acceptance of the Terms & Conditions
    Privacy Policy